Research Repository

Hermite-Hadamard type inequalities for a new class of harmonically convex functions

Olanipekun, PO, Mogbademu, AA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Hermite-Hadamard type inequalities for a new class of harmonically convex functions. Note di Matematica, 38 (1). 23 - 33. ISSN 1123-2536

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: harmonically convex functions; Hermite-Hadamard; inequalities; fractional integration
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 30 Oct 2018 23:17
Last Modified: 19 Aug 2019 06:07
URI: http://vuir.vu.edu.au/id/eprint/37340
DOI: https://doi.org/10.1285/i15900932v38n1p23
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar